Showing all 16 results
-
Back Pain, Headache, Headache & Migraine, Headaches, Joint & Muscle Pain, Migraine, Pain Relief, Period Pain, Tooth Pain
Aspirin Adult Low Dose
₵78.00Pharbest Aspirin Adult Low Dose
-
Cough, Cold And Flu, Headache, Headache & Migraine, Headaches, Joint & Muscle Pain, Migraine, Pain Relief, Period Pain, Tooth Pain
Solpadeine Headache Soluble Pack of 16
₵36.80Solpadeine Headache Soluble Tablets combine paracetamol and caffeine for effective relief from headaches.
The tablets contain paracetamol which is an analgesic (painkiller) and antipyretic (helps to reduce body temperature when you have a fever) and caffeine which acts to further help the effectiveness of paracetamol.
The medicine is formulated to provide effective relief from headache and migraine.
It can also be used to relieve backache, rheumatic and muscle pain, nerve pains, toothache, sore throat and period pain, and to relieve the fever, aches and pains of colds and flu.
-
Solpadeine Plus Soluble Tablets
₵36.80Solpadeine Plus Soluble Tablets provide effective pain relief with a combination of paracetamol, caffeine and codeine.
They provide fast relief from migraine, headache, backache, rheumatic pain, period pain, toothache, neuralgia, sore throat and the fever, aches and pains of colds and flu.
Solpadeine Plus Soluble Tablets contain the active ingredients paracetamol and codeine, which are both analgesics (painkillers). By working on your body in different ways paracetamol and codeine combine to relieve pain. Caffeine acts to help the effectiveness of paracetamol. Paracetamol also has an antipyretic effect (helps to reduce temperature when you have a fever).
-
Sudafed Mucus Relief Triple Action -Tablets Pack of 16
₵57.80Sudafed Mucus Relief Triple Action tablets are used for the relief of symptoms of colds and flu, including aches and pains, headache, blocked nose, sore throat, chills and chesty coughs.
This medicine contains:
paracetamol which is a pain reliever (analgesic) and helps reduce your temperature when you have a fever, guaifenesin which is an expectorant to help loosen phlegm, phenylephrine which is a decongestant to reduce swelling in the passages of the nose to help you breathe more easily.
-
Bayer Aspirin Low Dose 81 mg – 36 Cherry Flavored Tablets
₵94.20Bayer Aspirin Low Dose 81 mg – 36 Cherry Flavored Tablets
Save carton for full directions and warnings. Store at room temperature. Misc: Aspirin regimen. Aspirin (NSAID) pain reliever. Aspirin is not for everyone, so be sure to talk to your doctor before you begin an aspirin regimen. Made in Spain. Uses: For the temporary relief of minor aches and pains or as recommended by your doctor. Ask your doctor about other uses for Bayer 81 mg Cherry Chewable Aspirin.
-
Bayer Aspirin Regimen – 81mg, 32 Coated Tablets
₵85.80Bayer Aspirin Regimen Pain Reliever Low Dose Enteric Coated Tablets. Safety coated tablets. Used for the temporary relief of minor aches and pains or as recommended by your doctor. Because of its delayed action, this product will not provide fast relief of headaches or other symptoms needing immediate relief.
- Bayer
- Asprin Regimen Pain Reliever Low Dose Enteric Coated Tablets.
- Aspirin (NSAID) pain reliever.
- Safety coated aspirin.
- 81 mg.
- 32 enteric coated tablets.
-
Care Clove Oil – 10ml
₵109.20Care Clove Oil 10ml has a local anaesthetic and mild antiseptic effect and can be used to relieve toothache temporarily.
- 10ml.
- Clove oil.
- Relieves toothache temporarily.
Care Clove Oil is a yellow liquid which has a strong smell of cloves and can be used on both adults and children.
-
Doliprane Paracetamol 1,000 mg – 8 Tablets
₵32.10Doliprane 1,000 mg (1 g) tablets contain paracetamol and are recommended for the symptomatic treatment of mild to moderate pain and/or feverish states, as well as pain caused by degenerative osteoarthritis.
Suitable for adults and children weighing more than 50 kg (110.2 pounds or 7.9 stone; approximately ages 15 and over). -
Doliprane Paracetamol 500 mg – 16 Tablets
₵65.52Doliprane 500 mg tablets contain paracetamol and may be used to relieve pain and fever (e.g. headaches, flu-like conditions, toothache and other aches, and period pain).
This medicine is suitable for adults and children weighing over 27 kg (59.5 pounds or 4.25 stone; roughly ages 8 and over). -
Back Pain, Headache, Headache & Migraine, Headaches, Joint & Muscle Pain, Migraine, Pain Relief, Period Pain, Tooth Pain
Excedrin Extra Strength – 24 Caplets
₵61.70Excedrin Extra Strength Acetaminophen Pain Reliever Caplets. Temporarily relieves minor aches and pains due to headaches, colds, arthritis, muscular aches, toothache and premenstrual and menstrual cramps 2 different kinds of pain relievers in every pill This extra strength pain reliever ends headaches fast Excedrin Pain Reliever Aid Acetaminophen Caplets Extra Strength, 24 Count:
- Pain relief
- Extra strength headache
- Caplets, 24 count
-
Back Pain, Headache, Headache & Migraine, Headaches, Joint & Muscle Pain, Pain Relief, Period Pain, Tooth Pain
Nurofen Plus – 12 Tablets
₵31.00Nurofen Plus 200mg Tablets contains Ibuprofen and Codeine for providing double-action pain relief for moderate to acute pain.
Nurofen Plus 200mg Tablets is developed with a combination of Ibuprofen and Codeine to help you double the efforts of relieving your pain than taking a single painkiller alone. These tablets work at the source of pain and has anti-inflammatory properties to help reduce swelling.
Fast and power relief
Nurofen Plus 200mg Tablets provide rapid relief from:
- Headache
- Backache
- Cramping period pain
- Dental pain
- Muscular and rheumatic pain
-
Back Pain, Headache, Headache & Migraine, Headaches, Joint & Muscle Pain, Pain Relief, Period Pain, Tooth Pain
Nuromol 200mg Ibuprofen & 500mg Paracetamol – 12Tablets
₵164.80Nuromol Double Action 24 contains 200mg Ibuprofen and 500mg Paracetamol, to give you fast and effective relief from a variety of ailments, including period pains, headaches, and dental and muscular pains amongst others.
Nuromol Double Action 24 is used for the temporary relief of mild to moderate pain using a double dosage of 200mg Ibuprofen with 500mg Paracetamol. These tablets are suitable for those who require a stronger dosage than usual to help with pain relief.
Unique Synchro-Tech technology
This technology releases ibuprofen and paracetamol simultaneously, so that the active ingredients deliver a ‘combination effect’ and help you continue your day without any pain. Its unique pain relief combination provides stronger, longer- lasting pain relief than paracetamol alone.
Treat a variety of symptoms
Nuromol Double Action 24 provides relief from migraines, backache, headaches, dental pain, fever, muscular pain, period pain, sore throat, and cold and flu symptoms.
-
Panadol ActiFast Soluble – 24 Tablets
₵124.80Panadol Actifast Soluble Tablets are an effective pain reliever and fever reducer and are suitable for all ages from 6 years old.
For the Relief Of:
Tension headaches, period pains, toothache, headaches, migraines, backache, rheumatic and muscle pain, neuralgia, sore throats, feverishness, helps reduce temperature, aches and pains of colds and flu.Features
• Paracetamol
• Effective Pain Reliever and Fever Reducer
• Easy on the stomach -
Back Pain, Headache, Headache & Migraine, Headaches, Joint & Muscle Pain, Pain Relief, Period Pain, Tooth Pain
Panadol Night Pain Tablets – 20 Tablets
₵177.40Panadol Night tablets provide effective relief from nighttime pain, including rheumatic and muscle pain, backache, neuralgia, toothache, migraine, headache and period pain, which can disturb your peaceful sleep.
-
Radian B Muscle Rub – 40g
₵10.10Radian B a muscle rub with providing effective relief from aches and pains, a multi-action painkiller.
Radian B Muscle Rub is a cream which provides symptomatic relief from aches and pains including; muscular stiffness, bruising, sprains and fibrositis. A small, handy size treatment to bring with you when you are on the go!
-
Touch and Go Toothache
₵39.00Touch & Go Toothache Solution is a medicine that is used for the treatment of Back pain, Toothaches, Indigestion, Cough, Asthma, Headache and other conditions.
Touch & Go Toothache Solution is used for Back pain, Toothaches, Indigestion, Cough, Asthma, Headache and other conditions. Touch & Go Toothache Solution may also be used for purposes not listed in this medication guide.Touch & Go Toothache Solution contains Balsam Tolu, Cajuput, Camphor, Carmoisine, Clove Oil, Ether, and Menthol as active ingredients.Touch & Go Toothache Solution works by decreasing the pain; breaking up congestion and by treating skin problems; works as a liniment to treat sore muscles in humans and by stopping the growth of bacteria or fungus in fish; lowering the histamine H1 and muscarinic M3 receptor-mediated bronchoconstriction; suppressing the mitochondrial respiration; activating the activities of hepatic enzymes; possessing the both lipid and protein membrane components linked with neuronal function; temporarily relieving minor pain;